# SDR CA990715007

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo Valve
- Part number: ACM29029
- Condition: Damaged
- Location: T/R Cont
- Component: Dunlop, AC67244
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DISASSEMBLY, HYDRAULIC SERVO VALVE ASSEMBLY SPRING P/N ACO43242 WAS FOUND BONDED TO INPUT LEVER.  IAW DUNLOP MANUAL, GS-40-03, THE SPRING SHOULD NOT BE BONDED.
